IDEAS home Printed from https://ideas.repec.org/a/spr/aistmt/v59y2007i4p789-806.html
   My bibliography  Save this article

Multivariate measures of concordance

Author

Listed:
  • M. Taylor

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • M. Taylor, 2007. "Multivariate measures of concordance," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 59(4), pages 789-806, December.
  • Handle: RePEc:spr:aistmt:v:59:y:2007:i:4:p:789-806 DOI: 10.1007/s10463-006-0076-2
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s10463-006-0076-2
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Joe, Harry, 1990. "Multivariate concordance," Journal of Multivariate Analysis, Elsevier, vol. 35(1), pages 12-30, October.
    2. George Kimeldorf & Allan Sampson, 1989. "A framework for positive dependence," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 41(1), pages 31-45, March.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Koen Decancq, 2014. "Copula-based measurement of dependence between dimensions of well-being," Oxford Economic Papers, Oxford University Press, vol. 66(3), pages 681-701.
    2. Fuchs Sebastian, 2016. "A Biconvex Form for Copulas," Dependence Modeling, De Gruyter Open, vol. 4(1), pages 1-13, February.
    3. Gaißer, Sandra & Ruppert, Martin & Schmid, Friedrich, 2010. "A multivariate version of Hoeffding's Phi-Square," Journal of Multivariate Analysis, Elsevier, vol. 101(10), pages 2571-2586, November.
    4. Marta Cardin & Maddalena Manzi, 2008. "Multivariate dependence modeling using copulas," Working Papers 183, Department of Applied Mathematics, Università Ca' Foscari Venezia.
    5. García, Jesús E. & González-López, V.A. & Nelsen, R.B., 2013. "A new index to measure positive dependence in trivariate distributions," Journal of Multivariate Analysis, Elsevier, vol. 115(C), pages 481-495.
    6. Liebscher Eckhard, 2014. "Copula-based dependence measures," Dependence Modeling, De Gruyter Open, vol. 2(1), pages 1-16, October.
    7. Silvia Terzi & Luca Moroni, 2014. "A suggestion for a multivariate concordance coefficient," Departmental Working Papers of Economics - University 'Roma Tre' 0189, Department of Economics - University Roma Tre.
    8. Thibaut Lux & Antonis Papapantoleon, 2016. "Improved Fr\'echet$-$Hoeffding bounds on $d$-copulas and applications in model-free finance," Papers 1602.08894, arXiv.org, revised Jun 2017.
    9. Romo Urroz, Juan & Lillo Rodríguez, Rosa Elvira & Valencia García, Dalia Jazmin, 2013. "A Kendall correlation coefficient for functional dependence," DES - Working Papers. Statistics and Econometrics. WS ws133228, Universidad Carlos III de Madrid. Departamento de Estadística.
    10. José Rodríguez-Lallena & Manuel Úbeda-Flores, 2010. "Multivariate copulas with quadratic sections in one variable," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 72(3), pages 331-349, November.
    11. Edwards, H.H. & Taylor, M.D., 2009. "Characterizations of degree one bivariate measures of concordance," Journal of Multivariate Analysis, Elsevier, vol. 100(8), pages 1777-1791, September.
    12. Ying Zhang & Chuancun Yin, 2014. "A new multivariate dependence measure based on comonotonicity," Papers 1410.7845, arXiv.org.
    13. Mesfioui, Mhamed & Quessy, Jean-François, 2010. "Concordance measures for multivariate non-continuous random vectors," Journal of Multivariate Analysis, Elsevier, vol. 101(10), pages 2398-2410, November.
    14. Roger Nelsen & Manuel Úbeda-Flores, 2012. "Directional dependence in multivariate distributions," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, pages 677-685.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:59:y:2007:i:4:p:789-806. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.